BibTeX record journals/jolli/BackofenRV95

download as .bib file

@article{DBLP:journals/jolli/BackofenRV95,
  author    = {Rolf Backofen and
               James Rogers and
               K. Vijay{-}Shanker},
  title     = {A First-Order Axiomatization of the Theory of Finite Trees},
  journal   = {J. Log. Lang. Inf.},
  volume    = {4},
  number    = {1},
  pages     = {5--39},
  year      = {1995},
  url       = {https://doi.org/10.1007/BF01048403},
  doi       = {10.1007/BF01048403},
  timestamp = {Thu, 17 Sep 2020 12:00:30 +0200},
  biburl    = {https://dblp.org/rec/journals/jolli/BackofenRV95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics